Georgian Mathematical Journal

, Volume 3, Issue 5, pp 423–446

Criteria of strong type two-weighted inequalities for fractional maximal functions

  • A. Gogatishvili
  • V. Kokilashvili
Article

DOI: 10.1007/BF02259772

Cite this article as:
Gogatishvili, A. & Kokilashvili, V. Georgian Mathematical Journal (1996) 3: 423. doi:10.1007/BF02259772

Abstract

A strong type two-weight problem is solved for fractional maximal functions defined in homogeneous type general spaces. A similar problem is also solved for one-sided fractional maximal functions.

1991 Mathematics Subject Classification

42B2042B25

Key words and phrases

Homogeneous type spacefractional maximal functionstrong type two-weighted inequalityone-sided fractional maximal functions

Copyright information

© Plenum Publishing Corporation 1996

Authors and Affiliations

  • A. Gogatishvili
    • 1
  • V. Kokilashvili
    • 1
  1. 1.A. Razmadze Mathematical InstituteGeorgian Academy of SciencesTbilisiRepublic of Georgia